Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Smoking and Tobacco

Experiencing dizziness

07/19/2002

Question:

My husband has been an ex-smoker for about 4 months now and lately he has been complaining about dizziness. He was on th patch for the first 3 months (steps 1 and 2) and then he stopped using it for the last month. On most of the web sites that I read, dizziness is only a side effect for the fist 2-3 days.

Could the dizziness be caused by his sudden stop of using the patch? He has also started running which has increased his need for oxygen.

Please help!

Answer:

I really don`t think his dizziness is related to the patch; I recommend he see his doctor about this.

For more information:

Go to the Smoking and Tobacco health topic, where you can:

Response by:

Jerry   Friemoth, MD Jerry Friemoth, MD
Associate Professor
College of Medicine
University of Cincinnati